# SDR SWAA2023100601860

- Difficulty date: September 19, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 120.30 UPPER CHORD INBOARD SIDE AT FRONT SPAR 2023-575417<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811019; DUE DATE:25-JAN-24;[03] REPAIRED CRACK INSPAR RIB STAB STA 120.30 UPPER CHORD INBOARD SIDE AT FRONT SPAR IAW EA 23-155-02927-WIP1 [TTG8Q00NNKQV] AND EA 23-155-02927 [TTG8Q00NSBX1] SEE INDIVIDUAL SIGNOFFS BELOW;[04] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[05] CORRECTED STEP 3 REPAIRED INSPAR RIB STAB STA 120.30 UPPER CHORD INBOARD SIDE AT FRONT SPAR IAW EA 23-155-02927-WIP1 [TTG8Q00NNKQV] AND EA 23-155-02927 [TTG8Q00NSBX1] SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK CARD COMPLETED  REPAIRED INSPAR RIB STAB STA 120.30 UPPER CHORD INBOARD SIDE AT FRONT SPAR IAW EA 23-155-02927-WIP1 [TTG8Q00NNKQV] AND EA 23-155-02927 [TTG8Q00NSBX1]  SEE INDIVIDUAL SIGNOFFS BELOW RII
